# SDR SWAA2013032814237

- Difficulty date: March 4, 2012
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 56,579 hours, 45,912 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266022312A
- Part serial: PA960
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 SLAT CRACKED ON LOWER SKIN AT AFT ROW OF FASTENERS.  REMOVED AND REPLACED NR 5 SLAT IAW AMM.
